Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Most General Form of the Problem of Plateau

Jesse Douglas
American Journal of Mathematics
Vol. 61, No. 3 (Jul., 1939), pp. 590-608
DOI: 10.2307/2371315
Stable URL: http://www.jstor.org/stable/2371315
Page Count: 19
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Most General Form of the Problem of Plateau
Preview not available

Page Thumbnails

  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608